# SDR AUS20020699

- Difficulty date: July 11, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 3019906
- Condition: Faulty
- Location: Fuel Divider
- Component: Fuel Divider, Pwa, PT6A42
- Stage of operation: TX
- Nature of condition: E, B
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL SYSTEM FLOW DIVIDER FAULTY. IGNITION LEAD ALSO FOUNDTO BE UNSERVICEABLE. ENGINE WAS UNDERGOING GROUND RUNS FOLLOWINGENGINE INSTALLATION. PERSONNEL/MAINTENANCE ERROR.
